More on cancellative semigroups on manifolds.
Semigroup forum, Tome 37 (1988) no. 1, pp. 93-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cancellative topological semigroups, simply connected Lie group, local groups, analytic structure, local embedding, Hausdorff sheaves of topological spaces
@article{SF_1988__37_1_134917,
author = {K.H. Hofmann and W. Weiss},
title = {More on cancellative semigroups on manifolds.},
journal = {Semigroup forum},
pages = {93--112},
year = {1988},
volume = {37},
number = {1},
zbl = {0635.22003},
url = {http://geodesic.mathdoc.fr/item/SF_1988__37_1_134917/}
}
K.H. Hofmann; W. Weiss. More on cancellative semigroups on manifolds.. Semigroup forum, Tome 37 (1988) no. 1, pp. 93-112. http://geodesic.mathdoc.fr/item/SF_1988__37_1_134917/